# SDR ABXA202512062319

- Difficulty date: December 2, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 92,860 hours, 29,829 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

THE AUTO-THROTTLE WOULD NOT ENGAGE DURING THE TAKEOFF ROLL. PERFORMED A LOW SPEED REJECTED TAKEOFF (<30 KNOTS). CLEARED RUNWAY TO TROUBLE SHOOT. FOLLOWED GUIDANCE IN THE MECHANICAL DISCREPANCY FLOW CHART. PERFORMED A FLIGHT CREW DEFERRAL IAW  MEL 22-30-1-1  IN CONFERENCE WITH FLIGHT CONTROL AND MAINTENANCE CONTROL. REST OF FLIGHT WAS UNEVENTFUL (NO AUTO-THROTTLE).
